Volume 24, Number 1, March 2019

Table of Contents

Articles

CERTAIN EXTENDED SPECIAL FUNCTIONS AND FRACTIONAL INTEGRAL AND DERIVATIVE OPERATORS VIA AN EXTENDED BETA FUNCTION PDF
Gauhar Rahman, Shahid Mubeen, Kottakkaran Sooppy Nisar, Junesang Choi 1-13
SYSTEM OF HOMOGENEOUS DIFFERENTIAL EQUATION AT INFINITY PDF
P. K. Das, S. K. Mohanta, A. K. Paul 15-28
COMMON STATIONARY POINTS OF MULTI-VALUED F-CONTRACTIONS WITH δ-DISTANCE PDF
Zeqing Liu, Ying Liu, Shin Min Kang 29-48
SOME RESULTS IN FIXED POINT THEORY CONCERNING RECTANGULAR b-METRIC SPACES PDF
Z. Mostefaoui, M. Bousselsal, Jong Kyu Kim 49-59
OPERATOR SOLUTIONS OF GENERALIZED EQUILIBRIUM PROBLEMS IN HAUSDORFF TOPOLOGICAL VECTOR SPACES PDF
Tirth Ram, Parshotam Lal, Jong Kyu Kim 61-71
COMMON COUPLED COINCIDENCE POINT RESULTS FOR TWO MAPS IN CONE b-METRIC SPACES OVER BANACH ALGEBRAS PDF
Young-Oh Yang 73-92
DIFFERENTIAL EQUATIONS ASSOCIATED WITH MAHLER AND SHEFFER-MAHLER POLYNOMIALS PDF
Taekyun Kim, Dae San Kim, Hyuck-In Kwon, Cheon Seoung Ryoo 93-107
OSTROWSKI TYPE FRACTIONAL INTEGRAL INEQUALITIES FOR MAPPINGS WHOSE DERIVATIVES ARE (α,M)-CONVEX VIA KATUGAMPOLA FRACTIONAL INTEGRALS PDF
Shin Min Kang, Ghulam Farid, Waqas Nazeer, Muhammad Usman 109-126
OUTPUT FEEDBACK MIN-MAX CONTROL PROBLEM FOR A CLASS OF UNCERTAIN LINEAR STOCHASTIC SYSTEMS ON UMD BANACH SPACE PDF
N. U. Ahmed 127-154
ON APPLICATIONS OF GENERALIZED F-CONTRACTION TO DIFFERENTIAL EQUATIONS PDF
Mudasir Younis, Deepak Singh, Dhananjay Gopal, Anil Goyal, Mahendra Singh Rathore 155-174
THE REPRESENTATION AND CONTINUITY OF A GENERALIZED METRIC PROJECTION ONTO HALF-SPACES IN BANACH SPACES PDF
Ruijuan Liu, Chunyan Liu, Zihou Zhang 175-183
ON λ-PSEUDO BI-STARLIKE FUNCTIONS IN PARABOLIC DOMAIN PDF
Gangadharan Murugusundaramoorthy, Nak Eun Cho 185-194
STUDY ON MEROMORPHIC HURWTIZ-ZETA FUNCTION DEFINED BY LINEAR OPERATOR PDF
Hishyar Kh. Abdullah 195-206


ISSN: 1229-1595 (Print), 2466-0973 (Online)